Stability with respect to impulsive disturbances
Differencialʹnye uravneniâ, Tome 2 (1966) no. 7, pp. 863-871
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1966_2_7_a0,
author = {E. A. Barbashin},
title = {Stability with respect to impulsive disturbances},
journal = {Differencialʹnye uravneni\^a},
pages = {863--871},
year = {1966},
volume = {2},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1966_2_7_a0/}
}
E. A. Barbashin. Stability with respect to impulsive disturbances. Differencialʹnye uravneniâ, Tome 2 (1966) no. 7, pp. 863-871. http://geodesic.mathdoc.fr/item/DE_1966_2_7_a0/